Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: luvox question.... krybrahaha78

Posted by ed_uk on February 21, 2006, at 13:51:53

In reply to Re: luvox question...., posted by krybrahaha78 on February 21, 2006, at 13:36:38

Hi

>300 mgs makes my ocd worse

Perhaps the worsening was temporary. SSRIs can cause an initial aggravation of symptoms. It might be worth sticking at 300mg for a while.

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:611618
URL: http://www.dr-bob.org/babble/20060219/msgs/611736.html